| Catalog Number |
363706 |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device lot#: unknown, d4.Medical device expiration date: unknown, h4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported after collecting blood in bd microtainer® map microtubes for automated process k2 edta 1.0 mg, the blood samples were clotted when the lab went to analyze them.This occurred with an unspecified number of tubes.There was no report of adverse impact to patients or users.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report #: 2618282-2024-00145 was submitted with an incorrect site legal name and manufacturing location.The correct site legal name is becton, dickinson & co.- broken bow, ne / 68822.A new initial mdr will be submitted in reference to this report, correcting the site legal name and manufacturing location.Mfr report #: 2618282-2024-00145 is now considered void.
Event or Problem Description